Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Fourier-Mukai transforms for K3 and elliptic fibrations


Authors: Tom Bridgeland and Antony Maciocia
Journal: J. Algebraic Geom. 11 (2002), 629-657
DOI: https://doi.org/10.1090/S1056-3911-02-00317-X
Published electronically: March 18, 2002
MathSciNet review: 1910263
Full-text PDF

Abstract | References | Additional Information

Abstract: Given a non-singular variety with a K3 fibration $\pi\colon X\to S$we construct dual fibrations $\Hat{\pi}\colon Y\to S$ by replacing each fibre $X_s$ of $\pi$ by a two-dimensional moduli space of stable sheaves on $X_s$. In certain cases we prove that the resulting scheme $Y$ is a non-singular variety and construct an equivalence of derived categories of coherent sheaves $\Phi\colon \operatorname{D}(Y)\to \operatorname{D}(X)$. Our methods also apply to elliptic and abelian surface fibrations. As an application we use the equivalences $\Phi$ to relate moduli spaces of stable bundles on elliptic threefolds to Hilbert schemes of curves.


References [Enhancements On Off] (What's this?)

  • 1. S. Barannikov, M. Kontsevich, Frobenius manifolds and formality of Lie algebras of polyvector fields, Internat. Math. Res. Notices 4 201-215 (1998), also alg-geom 9710032.
  • 2. A.I. Bondal, D.O. Orlov, Reconstruction of a variety from the derived category and groups of autoequivalences, Preprint (1997) alg-geom 9712029.
  • 3. C. Bartocci, U. Bruzzo, D. Hernández Ruipérez, J.M. Muñoz Porras, Mirror symmetry on K3 surfaces via Fourier-Mukai transform, Comm. Math. Phys. 195 1 79-93 (1998), also alg-geom 9704023.
  • 4. T. Bridgeland, Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math. 498 115-133 (1998), also alg-geom 9705002.
  • 5. T. Bridgeland, Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. London Math. Soc. 31 1 25-34 (1999), also alg-geom 9809114.
  • 6. T. Bridgeland, A. Maciocia, Complex surfaces with equivalent derived categories, Math. Zeit. 236 4 677-697 (2001).
  • 7. T. Bridgeland, A. King, M. Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 3 535-554 (2001), also alg-geom 9908027.
  • 8. D. Eisenbud, Commutative algebra with a view toward algebraic geometry, G.T.M. 150, Springer-Verlag, New York (1995).
  • 9. A. Grassi, Log contractions and equidimensional models of elliptic threefolds, J. Alg. Geom. 4 255-276 (1995).
  • 10. P. Griffith, E.G. Evans, Syzygies, L.M.S. Lecture Notes in Mathematics 106, C.U.P. (1985).
  • 11. R. Hartshorne, Residues and Duality, Lect. Notes Math. 20, Springer-Verlag, Heidelberg (1966).
  • 12. S. Mukai, Duality between $\operatorname{D}(X)$ and $\operatorname{D}(\Hat X)$with its application to Picard sheaves, Nagoya Math. J. 81 153-175 (1981).
  • 13. S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or K3 surface, Invent. Math. 77 101-116 (1984).
  • 14. S. Mukai, On the moduli space of bundles on K3 surfaces I, in: Vector Bundles on Algebraic Varieties, M.F. Atiyah et al., Oxford University Press (1987), 341-413.
  • 15. D.O. Orlov, Equivalences of derived categories and K3 surfaces, J. Math. Sci. (NY), 84 5 1361-1381 (1997), also alg-geom 9606006.
  • 16. C. Okonek, M. Schneider, H. Spindler, Vector bundles on complex projective spaces, Progress in Mathematics 3, Birkhauser, Boston, Mass. (1980).
  • 17. C.T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, Publ. Math. I.H.E.S. 79 47-129 (1994).
  • 18. R. Thomas, A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on K3 fibrations, J. Diff. Geom. 54 367-438 (2000), also alg-geom 9806111.


Additional Information

Tom Bridgeland
Affiliation: Department of Mathematics and Statistics, The University of Edinburgh, King’s Buildings, Mayfield Road, Edinburgh, EH9 3JZ, United Kingdom
Email: tab@maths.ed.ac.uk

Antony Maciocia
Affiliation: Department of Mathematics and Statistics, The University of Edinburgh, King’s Buildings, Mayfield Road, Edinburgh, EH9 3JZ, United Kingdom
Email: A.Maciocia@ed.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-02-00317-X
Received by editor(s): May 23, 2000
Published electronically: March 18, 2002
Additional Notes: This research was carried out with the support of the Engineering and Physical Sciences Research Council of Great Britain

American Mathematical Society